# SDR AALA202111297213

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737*
- Aircraft serial: 31167
- Aircraft time: 26,089 hours, 10,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR BRACKET AT R1 DOOR NEEDS TO BE ADJUSTED. ADJUSTED GIRT BAR BRACKET PER AMM 25-66-02.
